# SDR DALA2024092009266

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 85,958 hours, 33,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5641, ON LAYOVER FOUND EMERGENCY LIGHTS AT 2L DOOR INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK. OPS CKS NORMAL PER B757 AMM 33-51. (LP 6131334)
